# SDR SWIA200514663

- Difficulty date: March 4, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 2,050 hours, 1,288 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C12851AA03
- Part serial: 450
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION MESSAGE.  REPLACED STALL PROTECTION SYSTEM COMPUTER AND PERFORMED OPERATIONAL CHECKS, OPS CHECKED GOOD.
